# SDR DALA2025041702991

- Difficulty date: April 13, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N930DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 63539
- Aircraft time: 17,372 hours, 6,942 cycles
- System (JASC): 2565 · Escape Slide
- Part: Block
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0911970) R1 DOOR ESCAPE SLIDE BLOCK DAMAGE. REMOVED AND REPLACED R1 DOOR ESCAPE SLIDE BLOCK IAW B737 AMM 25-66-01-000-802 AND IAW B737 AMM 25-66-01-400-801 PUSH PULL.
